# SDR SWAA2021021745348

- Difficulty date: January 29, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 43,672 hours, 22,000 cycles
- System (JASC): 5241 · Galley Doors
- Part: Guide
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTH UPPER GUIDE PLATES LOOSE.  REMOVED; REINSTALLED AND TORQUED R1 DOOR UPPER GUIDE PLATES REF B-737-700 SRM 51-40-02-0G-0.
